1. Hi Guest, please read about new forum structure
    Dismiss Notice
  2. The Live chat was removed from the Home page of the forum. You can access it in the Shoutbox section.
    Dismiss Notice

Period help

Discussion in 'Duromine Questions and Answers' started by nikki82, Sep 3, 2017.

  1. nikki82

    nikki82 Member
    Registered

    Joined:
    Oct 6, 2014
    Messages:
    45
    Likes Received:
    14
    I have been on Duromine for 4 weeks tomorrow. On monday the 21st of August i started spotting for my period so i started taking birth control pill had spotting every day till the friday the 25th when my regular period started and i have been bleeding every day since its now been 10 days since my actual period started. Yesterday and today i have felt so sick & tired. I cant even sit up for more then 10 mins im assuming im feeling this way from prolonged bleeding. Usually the pill stops my period within 2-3 days. I stopped taking duromine yesterday to see if that helps as i cant keep feeling like this. Has anyone experienced similar?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,178
    Likes Received:
    353
    I did not have the same experience as you do, yet I know that Duromine can alter your periods in different ways. How do you feel today? Did the bleeding stop?
     
  3. nikki82

    nikki82 Member
    Registered

    Joined:
    Oct 6, 2014
    Messages:
    45
    Likes Received:
    14
    No still bleeding its been 12 days since actually bleeding started and 16 days since i started spotting. I have felt like crap most of the day. I stopped taking duromine to see if that helps stop the bleeding. Last night and tonight its slowed down but by morning its back again properly
     
  4. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,178
    Likes Received:
    353
    This is a VERY long time... i would strongly advise you to address to your doctor... birth control can also cause irregular bleeding... your weakness worries me very much
     
Loading...